# SDR 2005FA0000345

- Difficulty date: February 22, 2005
- Submitted: March 18, 2005
- Operation: General aviation
- Aircraft: N883CA
- Make and model: Socata TBM 700
- Aircraft serial: 294
- Engine: Pwa PT6A64
- Propeller: Hartzl HCE4N3
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: Z00N6071017251
- Condition: Frozen
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER THE AIRCRAFT HAD BEEN LEFT OUT IN THE RAIN, THE PREVIOUS DAY, THE AC WAS FLOWN.  UPON HAND FLYING THE AIRCRAFT TO ALTITUDE, THE PILOT REPORTED THA THE TRIM WHEEL BECAME INCREASINGLY MORE DIFFICULT TO MOVE AS HE ENTERED FREEZING LEVELS.  AT OAT -8 THE TRIM WHEEL HAD BECOME COMPLETELY FROZEN.  AFTER THE AC HAD TO BE FORCED NOSE OVER, AT OAT +2, THE TRIM WHEEL UNFROZE AND WAS ABLE TO BE TRIMED NORMALLY. (K)
